# SDR P5CA9700290

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LANDING GEAR - LOWER STRUT DOOR DELAMINATED ON LOWER END BY FAIRING.  REF: PA1579030151.  REPLACED PER MM 32-12-06.
